| Model Number |
M00568201 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation (bsc) that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy (peg) tube placement procedure performed on (b)(4) 2023.It was reported that the physicians were placing a peg tube endoscopically.As they pulled the peg tube through the stomach and abdominal wall, the peg tube went through the incision, resulting in an unsuccessful placement.A non-bsc clip was placed endoscopically to close the stoma site.No further information regarding this event has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
G2: medwatch reference number: 3302260000-2023-8013.H6: imdrf impact code f2301 captures the reportable event of additional device required (clip).Imdrf device code a051201 captures the reportable event of peg tube dislodged or dislocated.